Akt 4 Side Effects Can Cause Late Periods

Updated
vicky singh Says:

Hi,i m 26 yr old ..i taking akt4 for my bone tb treatment and it has been one month,,i want to ask can this treatment can cause late period ..my periods always got late by 3 days or max 7 days but since i have started my tratment of tb this time it has been more than 15 days and till now my period has not started yet ..i feels everyday that its starting but when i check its not....tell me if it is due to this treatment.
thankyou

4 Replies

Earliest Newest Votes
1
October Says:

I am taking INH for TB treatment too. My period for this month is 7 days late already. I am worried. So I did pregnancy test twice. Both came back negative / "not pregnant."
I tried to search if INH or similar tb medicine's side effect on menstruation but didn't get much information. Hope everything is ok for you. Let me know how it goes.

Was this helpful? 6
2
vicky Says:

Thank u for such a lovely concern...actually after that i went to my doctor .he told me that "may be this treatment is the reason for that but he is not sure " he also said that this could also be because of the weakness in body during tb treament" ....this is my fourth month of treatment and after that my periods are normal ...i guess doc was right ..it happens just becoz our body becomes weak

Was this helpful? 0
3
jane Says:

i have the same feeling too. It is now 7 days late and I am taking up Isoniazid for 2 months now.

Was this helpful? 3
4
Jerria Says:

I have the same thing. I'm on INH for being exposed to TB. I'm currently 3 days late. I always feel like I've started, but nothing. :( I'm on my 2nd month of treatment. Glad to know I'm not alone.

Was this helpful? 0

More Discussions:

i m using mcbm69 and also meprate would it cause any side effects can u please help me out in this also still i din get my periods

i m using mcbm69 and also meprate, would it cause any side effects? can u please help me out in this, also still i din g...

1 REPLY
Can Mobic cause hair loss side effects?

Does Mobic cause hair loss? I am losing lots of hair in brush, washing and on clothes. ## I started Mobic 3 months ago a...

7 REPLIES
medicine side effects can cause jerking

Namenda 5mg first and donepezil 5mg now. My mother is 84 and she is jerking constantly could this be a med side effect t...

1 REPLY
losartan side effects can it cause severe sweating indegestion and swelling of fingers

Since taking losartan 50mg for 3weeks I've had terrible sweating swelling of fingers and some days feel my face is r...

1 REPLY
Chantix can cause Extremely Bad Side effects

I started taking Chantix when my employer had a promotion to help its employees to quit smoking. I was a long time smoke...

1 REPLY
how can he get rid of the hairs because of the side effects

My brother is using omnacortil from 4months and he is 11 and half years old. He is getting hairs over his whole body. Pl...

1 REPLY
can taking statins and citalypram together cause any unwanted side effects

My father is taking both of these tablets and has no energy he says his head feels very "wooly" He has allsorts ...

1 REPLY
My Wife Has The Same History Alike Mrs Kapilais There Any Thing Which Can Reduce Possible Side Effects If Taken With Voveran Sr Because Vovera

as stated in the subject i want to know if there is some solution in alopathy to reduce the side effects of voveran sr.w...

2 REPLIES
isopil 20 side effects during periods

I started taking isopil 20 at the end of my period.But since then the bleeding has increased & it wont stop even aft...

1 REPLY
SIDE EFFECTS CAUSED BY ORALCON

I've been using oralcon for a year now, recently I have been having itchy and painful rash on my face a week befor m...

1 REPLY